# SDR DXTA2013062405422

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 12,879 hours, 8,056 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ball End
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AROUND 80 KTS, LOST ALL NOSEWHEEL STEERING.  ACFT PULLED RIGHT THEN TURNED LEFT HAD TO USE DIFFERENTIAL BRAKING TO KEEP ACFT ON RUNWAY.  FOUND THE ROD END OF BALL SWIVEL HAD COME OFF.  BALL SWIVEL ALSO ATTACHES TO CONTROL ASSY POWER STEERING DRIVE CABLE.    REMOVED CABLE MOUNTING BRACKET, REMOVED CABLE SWIVEL AND SPRING.  INSTALLED NEW SPRING AND INSTALLED CABLE ASSY.
